# SDR CA120103015

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 1,417 hours
- Engine: Cont IO550D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Failed
- Location: Cylinder
- Part time: 21 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IT WAS NOTED THAT THE NUT LOCATED ON THE NR 6 CYLINDER TOP FWD THRU STUD WAS CRACKED.  REQUIRED INSPECTION WERE CARRIED OUT WITH NO DEFECT FOUND, NUT WAS REPLACED & A COMPLETE ENGINE TORQUE SEQUENCE WAS CARRIED OUT.  NO OTHER NUTS WERE FOUND LOOSE OR CRACKED.
